RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 37–42 (Mi mz9844)  

This article is cited in 5 scientific papers (total in 5 papers)

A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$

A. M. Sedletskii

Moscow Power Institute

Abstract: We develop sufficiency conditions for: 1) periodic-in-the-mean extendability of functions from $L^p$; 2) a system of exponential functions to be a basis in $L^p(-\pi,\pi)$.

Full text: PDF file (599 kB)

English version:
Mathematical Notes, 1972, 12:1, 455–458

Bibliographic databases:

UDC: 517.5
Received: 26.10.1970

Citation: A. M. Sedletskii, “A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$”, Mat. Zametki, 12:1 (1972), 37–42; Math. Notes, 12:1 (1972), 455–458

Citation in format AMSBIB
\Bibitem{Sed72}
\by A.~M.~Sedletskii
\paper A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 37--42
\mathnet{http://mi.mathnet.ru/mz9844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328464}
\zmath{https://zbmath.org/?q=an:0262.42034}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 455--458
\crossref{https://doi.org/10.1007/BF01094390}


Linking options:
  • http://mi.mathnet.ru/eng/mz9844
  • http://mi.mathnet.ru/eng/mz/v12/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “On a class of biorthogonal expansions in exponential functions”, Math. USSR-Izv., 11:2 (1977), 375–395  mathnet  crossref  mathscinet  zmath
    2. A. M. Sedletskii, “Bases of exponential functions in the spaces $E^p$ on convex polygons”, Math. USSR-Izv., 13:2 (1979), 387–404  mathnet  crossref  mathscinet  zmath  isi
    3. A. M. Sedletskii, “Extension of convergence of quasipolynomials”, Math. USSR-Izv., 17:2 (1981), 353–368  mathnet  crossref  mathscinet  zmath  isi
    4. A. M. Sedletskii, “Biorthogonal expansions of functions in series of exponents on intervals of the real axis”, Russian Math. Surveys, 37:5 (1982), 57–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Sedletskii A., “Bases Occurring in the Solution of Equations of Mixed Type”, Differ. Equ., 35:4 (1999), 507–516  mathnet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020